# SDR 20000404SH007

- Difficulty date: November 17, 1999
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N199GL
- Make and model: Beech 99
- Aircraft serial: U15
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT ELEVATOR TORQUE TUBE FOUND DURING 100-HOUR INSPECTION.  (X)
